Tinea

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My husband has rashes all the time and we are not sure what it is. Please help.

Query: Hello doctor,My husband is not willing to go to the doctor because he says it is a heat rash. It is there all the time. Could you please give me an idea of what we are dealing with. It does seem to get brighter when he is hot, but he also is a drinker.   Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have noted the details about your husband and seen the photographs (attachment removed to protect patient identity). I think your husband is suffering from modified tinea or ring worm infection. This is a fungal condition which is commoner in the hot climates. It a...  Read Full »

I have three clustered areas on the bottom of my shaft after unprotected sex. What could it be?

Query: Hello doctor,I had unprotected sex two days ago, and there are three clustered red areas on the bottom of my shaft. They only slightly itchy, and the skin there is dried. I have heavily researched herpes, and I do not think this is it. Anything else it could be?  Read Full »


Dr. Dilip Meena

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I understand your concern, but there are no attached photographs in your message. Kindly send a picture of the affected area to help you better. I need to see the affected area to assess the condition and to suggest the appropriate diagnosis and treatment. Please sen...  Read Full »

What are the pimple-like rashes on the penis head?

Query: Hi doctor, My skin around the scrotum is flaking and senseless on touch. Also, the same on penis head. There are a lot of rashes like pimples on the bottom of the penis head. It gives a bad odor. I am 23 years old and I have been in this condition for more than seven years now. My past medication wa...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. This could be due to a fungal infection. You may apply Onabet cream (Sertaconazole) over the areas twice daily. Consult your doctor, discuss with him or her and take the medicine with consent. Proper oral and topical medicine for one or two months is needed to cure you o...  Read Full »

I had ringworm infection a year ago, and have it again now. Please suggest a cure.

Query: Hello doctor,One year back, I suffered from ringworm on the jock and legs. I applied Dermikem OC and it helped. After one year, it appeared again on the same spot. I used the same ointment, but it did not help. It started as a very small circle, and after that, it became very big. I then used Clotri...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. From your description, it appears to be tinea cruris, a fungal infection which increases with sweating. You will need to take oral medication as well as apply creams topically. For topical application, I suggest: Luliconazole 1 % cream once daily. Miconazole...  Read Full »

Please tell me what is the rash near bikini line.

Query: Hello doctor, I have developed some sort of a rash near the bikini line (on the inner left side of the thigh). It is extremely itchy and uncomfortable. Could you please tell me what it is. The image is attached.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your complaints and reviewed the attached photograph (attachment removed to protect patient identity). It is tinea which is a superficial fungal infection of the skin. You need to take oral and topical antifungals. If I was your treating doctor I wou...  Read Full »

What does it mean to have red ring-like shape on inner thigh ?

Query: Hello doctor, My 8-year-old daughter has something on her skin. It started about five weeks back with a little red spot on her inner thigh. Initially, it was a bit dry inside. Later, surrounded by a ring-like shape. Now, it has become big. She got Daktarin for ringworm treatment but it did not help,...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I saw the picture (attachment removed to protect patient identity). Few rashes look like Pityriasis rosea. It is a self-limiting condition, usually seen as a reaction to viral infections, some oral medications can also precipitate Pityriasis rosea. It starts with the mo...  Read Full »

What is the cause of a white patch on my baby's scrotum?

Query: Hi doctor, My son is three months old and he recently got a white patch on his scrotum. Is it normal or do I have a reason to be worried?  Read Full »


Dr. Shilpa Reddy Diggireddy

Paediatrician

Answer: Hello, Welcome to icliniq.com. Since the baby is three months, it could be a birthmark that has developed. Some birthmarks come early in life and some later on such as white spots, dark blackish spots, moles and so on. Another condition is called jock itch caused by infection due to tinea which i...  Read Full »

Why are these itchy patches in my pubic area repeatedly occurring?

Query: Hello doctor, I am a 43-year old male with repeated ringworm infection. This started about a year ago with small itchy patches in the groin area high up on inner thighs and pubic area. These would go away with the use of Candid-B cream and Canditral and Itrasys only to return in 10 to 15 days after...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Recurrence of tinea is most commonly due to either incomplete treatment or wrong medication most commonly the combination of a topical steroid with a topical antifungal e.g Candid-B (Beclometasone Topical and Clotrimazole Topical) or other similar preparations. To...  Read Full »

Area between thigh and abdomen is dark. Please suggest a remedy.

Query: Hello doctor, The joint area between my thigh and abdomen has become darker than the normal skin tone. The skin texture has also changed and itches a lot. When I scratch in the dry condition, flake-like particles come out of it. I am not sure whether it is a fungal infection or something else. It i...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Thigh folds and armpits are usually little dark compared to normal skin tone. This is because of constant friction, sweating, and hormonal influence. If you are really worried about skin tone in that area there are few medications which can help like Kojic acid cream...  Read Full »

I am a swimmer and my rashes just got better with a steroid cream. Can I hit the pool?

Query: Hello doctor, I have been using Betamethasone valerate (0.12 %) for three weeks (with occlusion) on my left and right knee to treat an allergic contact dermatitis.Now that the rash is gone, I was advised to stop applying the topical cortisone. My question is, since I am a professional swimmer, is i...  Read Full »


Dr. Shanza Ikram

Dermatologist

Answer: Hello, Welcome to icliniq.com. I have gone through your case. If your previous skin lesions are healed now, then you definitely need to stop steroid. Regarding an infection, particularly tinea, it develops with steroid and moist skin. Just wait for two to three days and then you can go to the pool....  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.